# SDR DU4R2009321

- Difficulty date: February 20, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-300
- Aircraft serial: 23366
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 312003 NR39146, DURING SCHEDULED INSP, FOUND DENT IN EXTERIOR FUSELAGE SKIN AT BS 400 4 INCHES BELOW S-17L.
